Acta Universitatis Sapientiae: Mathematica (Dec 2019)

On the Elzaki transform and its applications in fractional free electron laser equation

  • Singh Yudhveer,
  • Gill Vinod,
  • Kundu Sunil,
  • Kumar Devendra

DOI
https://doi.org/10.2478/ausm-2019-0030
Journal volume & issue
Vol. 11, no. 2
pp. 419 – 429

Abstract

Read online

This article is devoted to study Elzaki transform and its applications in Free Electron Laser equation involving Hilfer-Prabhakar fractional derivative. We derive formula of Elzaki transform for Hilfer–Prabhakar derivative and its regularized version. The solution of Free Electron Laser equation involving Hilfer-Prabhakar fractional derivative of fractional order is presented in terms of Mittag-Leffler type function. Furthermore, we find the application of the generalized Hilfer-Prabhakar derivative in linear partial differential equation and some problems of Mathematical Physics.

Keywords